Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain and burning sensation before and after micturation due to masturbation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   hi,I am 27 Male. Just today I am getting pain before starting toilet and while ending toilet. I'm sure yesterday I got self excited sexually. I am not getting any pain while passing urine but I'm getting pain and burning sensation before starting and ending urine.
Doctor :   hi
User :   hi
Doctor :   Dr.XXX here
User :   hi, I am 27 Male.
Doctor :   since when you are having this symptom?
User :   just today
User :   yesterday I got self excited sexually.
Doctor :   ok. did it involve involuntary ejaculation?
User :   yah
User :   i was excited and did musterbation
Doctor :   ok. then the pain and burning could be related to it. do not worry, it wil subside down
User :   ok
User :   but i had fever now
Doctor :   drink plenty of water about 10-12 glasses per day. and take Tab Tylenol 1 tablet 2 times a day to pain relief
User :   yesterday i gone to hospital
User :   sorry
Doctor :   if the fever and burning continues, or if any itching or redness develop on penis, then go ahead with getting a urine analysis done
User :   today morning i gone to hospital
Doctor :   along with examination done by a urologist
Doctor :   ok. were you prescribed any medications?
User :   i dont have itching prob
Doctor :   ok. were you prescribed any medications when you went to hospital?
User :   yah they took my urin and blood for test
User :   they told me to take Emanzen-d 1 to 3 times
User :   3 times a day
Doctor :   ok.
Doctor :   then continue as instructed, and await your test results
User :   i will be fine right?
Doctor :   drink plenty of water and avoid tea/coffee/soda pops
User :   I got self excited sexually. thats the only cause right?
Doctor :   yes, you will be fine. do not worry, the masturbation could have introduced infection that is causing you symptoms.
Doctor :   if infection is detected in your tests, then antibiotics would be needed
User :   So i shold not be doing masturbation right?
Doctor :   and a course of 3-5 days will be fine to control it
User :   ok im really in fear
Doctor :   no, do not masturbate until symptoms subside completely.
User :   no im not doing
Doctor :   have you followed what I have said? do be worried.
User :   ok thank you doctor
Doctor :   is there anything else I can help you with?
User :   can you tell me the medicine you prescribed?
Doctor :   since you are already on Emanzen-D, continue with it.
Doctor :   it will have similar effect to Tylenol.
User :   ok
User :   thanks, according to you i will be fine within 3 to 5 days right
User :   what type of food i should take?
Doctor :   yes, usually after 5 days of antibiotic course if infection is detected, then you should feel better
User :   if infection is not there. I mean are you sure infection is there?
Doctor :   take foods considered to be cold. avoid eggplant (brinjal), thick curd, cauliflower, cabbage, potato, tea coffee, caffienated drinks
Doctor :   your symptoms along with fever are suggestive of infection
User :   ok ok
Doctor :   if infection is not there then inflammation could be the cause which will subside with the medication use that has been prescribed for you
Doctor :   is there anything else you would like to ask me?
User :   if infection is not there i have to continue the same medicine?
Doctor :   yes
User :   Tell me one more thing our chat conversation is completely personal right?
Doctor :   yes, it is confidential
User :   ok thanks doctor\
Doctor :   no one will have acess to it except you
User :   how can i contact you again?
Doctor :   by coming on live chat and asking for DR.XXX
Doctor :   I am available Monday to Friday 9am-4pm IST
Doctor :   thanks for consulting me. bye for now.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor